Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hypothyroid, fluctuating blood pressure, taking medicine. Is it curable?

Hello, I am 36yrs old lady.Few days back I get diagnosed as a hypothyroid patient with 151.9uIU/ml of Tsh?.I have high blood pressure of 180/110.My b.p is always fluctuating.SOmetimes it is low some times it s to high.Last year in month of August I did all the test along with ECG and Doppler test.LAst year when I did the tests I was not having any thyroid problem.But in ECG report it was mention that LV diastolic dysfunction present.I want to know either this is curable?My hypothyroid and bp medication has started.Is there any long term problem with the dysfunction?IS it fatal?I am worried as I am a mother of two children.please guide me.What I suppose to do?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Good day.
Hypothyroidism can affect the muscles of the body including the muscles of heart. LV diastolic dysfunction is a common finding during Echo test in elderly patients and in patients with long duration of diabetes. The heart has a slow relaxation after a contraction and there is slow filling of blood in heart chambers due to this. Once the hypothyroidism is treated well, this is often reversible. This is not fatal and it becomes a problem only if left untreated for many years. So the best thing to do is to take your Thyroxine and blood pressure tablets every day. Please be relaxed. You must also check for diabetes.
Kind Regards
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor